Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Monge-Ampère measures associated to extremal plurisubharmonic functions in $ {\bf C}\sp n$


Author: Norman Levenberg
Journal: Trans. Amer. Math. Soc. 289 (1985), 333-343
MSC: Primary 32F05
MathSciNet review: 779067
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the extremal plurisubharmonic functions $ L_E^\ast $ and $ U_E^\ast $ associated to a nonpluripolar compact subset $ E$ of the unit ball $ B \subset {{\mathbf{C}}^n}$ and show that the corresponding Monge-Ampère measures $ {(d{d^c}L_E^\ast )^n}$ and $ {(d{d^c}U_E^\ast )^n}$ are mutually absolutely continuous. We then discuss the polynomial growth condition $ ({L^\ast})$, a generalization of Leja's polynomial condition in the plane, and study the relationship between the asymptotic behavior of the orthogonal polynomials associated to a measure on $ E$ and the $ ({L^\ast})$ condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F05

Retrieve articles in all journals with MSC: 32F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0779067-3
PII: S 0002-9947(1985)0779067-3
Article copyright: © Copyright 1985 American Mathematical Society